# SDR 07FDEA00490

- Difficulty date: February 15, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 791
- Aircraft time: 12,821 hours, 7,153 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 9787345
- Part serial: 2910
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED FAULT DURING CLIMB-OUT.  FAULT DUE TO OVERHEAT.  PRESSURED CHECKED MUSCLE LINE ON FAN AIR VALVE TO HP VALVE.  CHECKED GOOD.  REPLACED FAN AIR VALVE IAW MM 36-11-16-4-02.  RAN NR 2 ENGINE AT POWER PER JRH.  WITH ENGINE STABILIZED AT POWER THE BLEED PRESSURE WAS 42 PSI AND DUCT TEMP WAS 180C.  NO OVERHEAT FAULTS, ALL INDICATIONS NORMAL.
